Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Algebra Direct Sum Decomposition of CR(X). II

R. D. Mehta and M. H. Vasavada
Proceedings of the American Mathematical Society
Vol. 100, No. 1 (May, 1987), pp. 123-126
DOI: 10.2307/2046131
Stable URL: http://www.jstor.org/stable/2046131
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algebra Direct Sum Decomposition of CR(X). II
Preview not available

Abstract

We give conditions under which the sets of constancy of a closed subalgebra of CR(X), which is complemented by a closed subalgebra, are retracts of X.

Page Thumbnails

  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126